Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 210, NWS Topeka, KS

July 28, 2011Pottawatomie County, Riley County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jul 28, 2011, 9:44 PM CDT for Pottawatomie County, Riley County, Kansas. It was in force for 31 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2011, 9:44 PM CDT (02:44 UTC)
Expired
Jul 28, 2011, 10:15 PM CDT
In force
31 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Pottawatomie County, KS, Riley County, KS

The radar

The Topeka radar (KTWX), 55 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 9:50 PM CDTTSTM WND GST 605 S Olsburg, KS
Jul 28, 10:07 PM CDTTSTM WND GST 556 E Olsburg, KS
Jul 28, 10:17 PM CDTTSTM WND GST 651 N Westmoreland, KSESTIMATED 60 TO 65 MPH WINDS ON THE NORTH SIDE OF TOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.7 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 842 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
842 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
2433 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WUUS53 KTOP 290244
SVRTOP
KSC149-161-290315-
/O.NEW.KTOP.SV.W.0210.110729T0244Z-110729T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
944 PM CDT THU JUL 28 2011

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN POTTAWATOMIE COUNTY IN NORTHEAST KANSAS...
  CENTRAL RILEY COUNTY IN NORTHEAST KANSAS...

* UNTIL 1015 PM CDT

* AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES NORTHWEST OF TUTTLE
  CREEK LAKE...OR 15 MILES NORTH OF MANHATTAN...MOVING EAST AT 25
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  OLSBURG...
  WESTMORELAND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR STRONG WINDS AS
WELL AS DEADLY CLOUD TO GROUND LIGHTNING.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

&&

LAT...LON 3941 9638 3934 9637 3929 9676 3947 9680
      3957 9647 3956 9646
TIME...MOT...LOC 0244Z 258DEG 21KT 3939 9667
WIND...HAIL 60MPH <.75IN

$$

BLAIR
1 follow-up statement
822 
WWUS53 KTOP 290301
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1001 PM CDT THU JUL 28 2011

KSC161-290311-
/O.CAN.KTOP.SV.W.0210.000000T0000Z-110729T0315Z/
RILEY-
1001 PM CDT THU JUL 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RILEY COUNTY HAS BEEN
CANCELLED...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3941 9638 3934 9637 3931 9664 3943 9669
      3948 9668 3948 9667 3950 9666 3951 9664
      3957 9648 3956 9646
TIME...MOT...LOC 0301Z 259DEG 26KT 3941 9647

$$

KSC149-290315-
/O.CON.KTOP.SV.W.0210.000000T0000Z-110729T0315Z/
POTTAWATOMIE-
1001 PM CDT THU JUL 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN POTTAWATOMIE COUNTY...

AT 957 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND TRAINED 
STORM SPOTTERS CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE 
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED 5 MILES WEST OF WESTMORELAND...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
WESTMORELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR STRONG WINDS AS
WELL AS DEADLY CLOUD TO GROUND LIGHTNING.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3941 9638 3934 9637 3931 9664 3943 9669
      3948 9668 3948 9667 3950 9666 3951 9664
      3957 9648 3956 9646
TIME...MOT...LOC 0301Z 259DEG 26KT 3941 9647
WIND...HAIL 60MPH <.75IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 6:21 PM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, Jul 28, 6:21 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
621 PM CDT THU JUL 28 2011

.UPDATE...
UPDATED THE AVIATION DISCUSSION.

&&

.DISCUSSION...
SEE PREV DISCUSSION.

&&

.AVIATION...
PINPOINTING WHERE CONVECTION WILL OCCUR IS THE MAIN PROBLEM THIS
EVENING. RADAR SHOWS THE BOUNDARY PRETTY OBVIOUSLY WHICH IS SLOWLY
SLIDING SOUTH ACROSS TOPEKA NOW. THERE ARE VARIOUS SOLUTIONS WITH
CONVECTION ALONG THE BOUNDARY OR BEHIND THE FRONT. WATCHING CURRENT
TRENDS...THINK THE NAM SOLUTION OF CONVECTION HOLDING CLOSE TO THE
BOUNDARY IS A LITTLE BETTER GIVEN LITTLE OR NO DYNAMIC FORCING. WITH
THE BOUNDARY CONTINUING TO SLIDE SOUTH...THERE IS A CHANCE FOR
CONVECTION TO REMAIN SOUTH OF FOE. THEREFORE WILL MENTION VCTS AND
MONITOR TRENDS IF STORMS LOOK LIKE THEY START TO DEVELOP POST
FRONTAL.

WOLTERS

&&

.PREV DISCUSSION... /315 PM CDT THU JUL 28 2011/
TONIGHT THROUGH FRIDAY...THIS AFTERNOON A COLD FRONT EXTENDED FROM
CENTRAL IA...SOUTHWEST ACROSS THE NORTHEAST AND CENTRAL CWA...THEN
WEST AND SOUTHWEST ACROSS SOUTHWEST KS INTO SOUTHEASTERN CO. THE
FRONT WAS LOCATED AT 200 PM FROM HIAWATHA...SOUTHWEST TO ALMA...THEN
SOUTHWEST TO CARLTON. SOUTH AND EAST OF THE FRONT TEMPERATURES WERE
AROUND 100 DEGREES. NORTHWEST OF THE FRONT TEMPERATURES WERE IN THE
UPPER 80S TO LOWER 90S. HEAT INDICES ACROSS EAST CENTRAL KS RANGED
FROM 104 TO 109 DEGREES. THE EXCESSIVE HEAT WARNING WILL CONTINUE
UNTIL 700 PM CDT FOR MUCH OF THE EAST CENTRAL KS.

LATE THIS AFTERNOON AND TONIGHT...ISOLATED TO SCATTERED
THUNDERSTORMS WILL BEGIN TO DEVELOP ALONG THE FRONT IN CENTRAL
KS...WHERE TEMPERATURES ARE NEAR CONVECTIVE TEMPS OF 105 DEGREE.
THESE THUNDERSTORMS WILL EXPAND NORTHEAST ALONG AND BEHIND THE
SURFACE COLD FRONT. ASCENT WILL INCREASE AS A INTENSE H5 TROUGH OVER
THE GREAT BASIN LIFTS EAST INTO THE NORTHERN AND CENTRAL PLAINS. I
RAISED POPS TO LIKELY CHANCES FOR THIS EVENING NORTHWEST OF THE KS
TURNPIKE. IF THE BROKEN LINE OF THUNDERSTORMS THAT DEVELOP ALONG THE
FRONT CAN HOLD TOGETHER THEN MUCH OF EAST CENTRAL KS MAY GET SOME
BENEFICIAL RAINFALL...THE 19Z RUN OF THE HRRR MODEL DOES SHOW THIS
SCENARIO.

SOME OF THE THUNDERSTORMS IN THE WARM SECTOR ALONG AND SOUTHEAST OF
THE COLD FRONT MAY PRODUCE DAMAGING WINDS GIVEN
TEMPERATURE-TEMPERATURE DEWPOINT DEPRESSIONS OF 40 DEGREES ACROSS
THE SOUTHWEST COUNTIES OF THE CWA. THE ENVIRONMENT WILL HAVE PW OF
2-2.25 INCHES THUS THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
PERIODS OF HEAVY RAINFALL AS WELL. SBCAPE NORTH OF THE BOUNDARY WAS
IN THE 2,000 TO 4,000 J/KG RANGE ALONG WITH SFC-6KM BULK SHEAR OF 30
KTS...THUS ANY THUNDERSTORMS NORTH OF THE FRONT MAY PRODUCE LARGE
HAIL...POTENTIALLY DAMAGING WINDS AND HEAVY RAINFALL. THE SEVERE
WEATHER THREAT SHOULD DIMINISH LATER THIS EVENING. THE BETTER
CHANCES FOR RAIN AND THUNDERSTORMS WILL SHIFT FARTHER NORTH ALONG
THE NE BORDER WHERE THE STRONGER ISENTROPIC LIFT WILL DEVELOP. MUCH
OF THE AREA ALONG AND SOUTH OF I-70 MAY NOT SEE MUCH RAIN AFTER
MIDNIGHT.

FRIDAY...THE FRONT WILL PUSH SOUTH OF THE CWA DURING THE MORNING
HOURS AND BECOME STATIONARY ACROSS SOUTHERN KS. SCATTERED SHOWERS
AND ISOLATED THUNDERSTORMS MAY BE POSSIBLE THROUGH THE DAY NORTH OF
THE FRONT ACROSS MOST OF THE CWA...WITH THE BETTER CHANCES ACROSS
THE SOUTHERN COUNTIES. HIGHS WILL BE COOLER WITH UPPER 80S TO LOWER
90S.

GARGAN

SATURDAY THROUGH THURSDAY...ADDITIONAL CONVECTION WILL BE POSSIBLE
NEAR THE FRONT PRIMARILY IN EAST CENTRAL KANSAS SATURDAY. UPPER
LEVEL RIDGING WILL BEGIN TO AMPLIFY OVER THE WEEKEND INTO EARLY NEXT
WEEK. HIGH AND LOW TEMPERATURES WILL TREND UPWARD WITH FORECAST
MODELS PROGGING 850MB TEMPERATURES RANGING FROM 21 TO 25 DEGREES
CELSIUS.

THE PRESSURE GRADIENT WILL TIGHTEN ACROSS THE CENTRAL PLAINS
SUNDAY THROUGH EARLY NEXT WEEK WITH A SHORTWAVE TROUGH TOPPING
THE UPPER RIDGE IN THE NORTHERN PLAINS. SOUTHWEST FLOW ALOFT WILL
PRODUCED THE HOTTEST DAYS OF THE WEEK ON MONDAY AND TUESDAY WITH
MORE TRIPLE DIGITS EXPECTED. HEAT AND HUMIDITY IMPACTS WILL
LIKELY WARRANT THE NEED FOR HEAT HEADLINES POSSIBLY AS EARLY AS
THIS WEEKEND AND FOR NEXT WEEK.

A WEAK FRONT IS PROGGED BY THE FORECAST MODELS TO ENTER NORTHERN
KANSAS TUESDAY NIGHT AND LINGER IN NORTHEAST KANSAS THROUGH THE
REST OF THE WEEK. IT SHOULD BE EMPHASIZED THAT THIS FRONT WILL BE
VERY WEAK. HOWEVER...THIS BOUNDARY ALONG WITH SHORTWAVE ENERGY
TOPPING THE RIDGE WILL PROVIDE A FOCUS FOR ISOLATED THUNDERSTORM
DEVELOPMENT DURING THE LATE AFTERNOON/EARLY EVENING AND THE
OVERNIGHT/EARLY MORNING TIME FRAMES. CONVECTIVE EVOLUTION WILL
DICTATE THE REALIZED POSITION OF THIS BOUNDARY DAY TO DAY.

ANGLE

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jul 28, 3:32 PM CDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
332 PM CDT THU JUL 28 2011

KSZ008>012-020>024-026-034>040-054>056-058-059-292045-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
332 PM CDT THU JUL 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AN EXCESSIVE HEAT WARNING WILL REMAIN IN EFFECT MAINLY ALONG AND
SOUTH OF INTERSTATE 70...WITH AFTERNOON HEAT INDICES IN THE 105
TO 110 DEGREE RANGE.

THUNDERSTORMS WILL DEVELOP ACROSS NORTH CENTRAL KANSAS LATE THIS
AFTERNOON AND BUILD EAST ACROSS THE REMAINDER OF THE AREA THIS
EVENING. THE PRIMARY HAZARDS FROM THESE STORMS WILL BE STRONG
DOWN-BURST WINDS...QUARTER SIZE HAIL AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE ACROSS MOST OF THE AREA THROUGH
SATURDAY. THE PRIMARY HAZARDS FROM THESE STORMS WILL BE DAMAGING
WINDS AND LOCALLY HEAVY RAINFALL.

ADDITIONAL ISOLATED THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT
AND WEDNESDAY.

HEAT INDEX VALUES WILL RANGE FROM NEAR 102 TO 107 SUNDAY THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, Jul 28, 8:17 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
817 PM CDT THU JUL 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     TSTM WND GST     2 NNE WELLS             39.16N 97.54W
07/28/2011  E80 MPH          OTTAWA             KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Jul 28, 8:24 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
824 PM CDT THU JUL 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     TSTM WND GST     6 WSW OAK HILL          39.22N 97.45W
07/28/2011  E70 MPH          OTTAWA             KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Jul 28, 8:25 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
825 PM CDT THU JUL 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HAIL             6 WSW OAK HILL          39.22N 97.45W
07/28/2011  E1.00 INCH       OTTAWA             KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Jul 28, 8:27 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
827 PM CDT THU JUL 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     HAIL             6 WSW OAK HILL          39.22N 97.45W
07/28/2011  M1.00 INCH       OTTAWA             KS   PUBLIC

0826 PM     TSTM WND GST     6 WSW OAK HILL          39.22N 97.45W
07/28/2011  E65 MPH          OTTAWA             KS   PUBLIC

&&

JL
Local storm report, Jul 28, 9:19 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
919 PM CDT THU JUL 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             1 NNE BENNINGTON        39.04N 97.58W
07/28/2011  E0.88 INCH       OTTAWA             KS   TRAINED SPOTTER

0814 PM     TSTM WND GST     2 NNE WELLS             39.16N 97.54W
07/28/2011  E70.00 MPH       OTTAWA             KS   PUBLIC

0814 PM     HAIL             2 NNE WELLS             39.16N 97.54W
07/28/2011  E1.00 INCH       OTTAWA             KS   PUBLIC

0816 PM     TSTM WND GST     2 NNE WELLS             39.16N 97.54W
07/28/2011  E80.00 MPH       OTTAWA             KS   TRAINED SPOTTER

0816 PM     HAIL             2 NNE WELLS             39.16N 97.54W
07/28/2011  E1.00 INCH       OTTAWA             KS   TRAINED SPOTTER

0824 PM     HAIL             6 WSW OAK HILL          39.22N 97.45W
07/28/2011  E1.00 INCH       OTTAWA             KS   TRAINED SPOTTER

0824 PM     TSTM WND GST     6 WSW OAK HILL          39.22N 97.45W
07/28/2011  E70.00 MPH       OTTAWA             KS   TRAINED SPOTTER

0826 PM     HAIL             6 WSW OAK HILL          39.22N 97.45W
07/28/2011  M1.00 INCH       OTTAWA             KS   PUBLIC

0826 PM     TSTM WND GST     6 WSW OAK HILL          39.22N 97.45W
07/28/2011  E65.00 MPH       OTTAWA             KS   PUBLIC

&&

BLAIR
Special weather statement, Jul 28, 9:32 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
932 PM CDT THU JUL 28 2011

KSZ022-023-290300-
POTTAWATOMIE-RILEY-
932 PM CDT THU JUL 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RILEY AND WEST CENTRAL
POTTAWATOMIE COUNTIES...

THROUGH 1000 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 25 MPH
ACROSS PORTIONS OF CENTRAL RILEY AND WEST CENTRAL POTTAWATOMIE
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM
IS CAPABLE OF PRODUCING STRONG WINDS OF 40 TO 50 MPH.

SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE RANDOLPH...TUTTLE
CREEK LAKE AND OLSBURG.

&&

LAT...LON 3952 9656 3930 9651 3927 9691 3948 9693
TIME...MOT...LOC 0232Z 262DEG 18KT 3937 9685

BLAIR

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 7:08 PM CDTSevere Thunderstorm WarningTOPLyon, Wabaunsee37 min
Jul 28, 7:30 PM CDTSevere Thunderstorm WarningTOPLyon, Osage, Wabaunsee23 min
Jul 28, 7:45 PM CDTSpecial Weather StatementTOPOttawa30 min
Jul 28, 8:09 PM CDTSevere Thunderstorm WarningTOPOttawa36 min
Jul 28, 9:32 PM CDTSpecial Weather StatementTOPRiley28 min
Jul 28, 10:13 PM CDTSevere Thunderstorm WarningTOPPottawatomie32 min
Jul 29, 3:51 AM CDTExcessive Heat WatchTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more12 hr
Jul 29, 3:43 PM CDTExcessive Heat WarningTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more5 days
Jul 29, 3:50 PM CDTSevere Thunderstorm WarningTOPDickinson, Morris40 min
Jul 29, 4:33 PM CDTSpecial Weather StatementTOPGeary27 min
Jul 29, 6:16 PM CDTSpecial Weather StatementTOPPottawatomie44 min
Jul 29, 6:48 PM CDTSpecial Weather StatementTOPFranklin27 min
Jul 29, 6:59 PM CDTSevere Thunderstorm WarningTOPJackson, Nemaha, Pottawatomie29 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.